# SDR DALA2015111807051

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT UPPER CORNER RING PAN BETWEEN BS Y=1231 TO Y=1250 LT SIDE.  RING PAN AND SHIM WERE REPLACED IAW SRM 51-30-2, 51-30-5, SRM 51-30-3, PAR 14 AND 21,  ER/A'S 493648-14MA, REV A AND 487747-14 MA, REV. A.
